# SDR RAIA201401040001

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 23,054 hours, 21,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND REPLACED NOSE WHEEL PROXIMITY SWITCH, RT MLG AFT PROXIMITY SWITCH AND THE LGEU, OPS CHECK GOOD.
